worldchildfree.org

What supplements to take with Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hello, everybody. I'm about to start Murad Acne Complex the first week of March. What supplements do you advise to take while on it? I've heard a lot about vitamin E helping to reduce side effects, but what are other good supplements to take? I'm trying to grow my hair out, so any vitamins or minerals that would help curb dry hair or thinning would be great. Also, I do yoga and jog, so the possibility of joint and muscle pain is a concern. I am also a full-time honors student in college, so possible fatigue and distractedness may also worry me. What would be the best supplement regimen while on Murad Acne Complex? Another question: My acne is not severe, but I've tried everything else for many years with no success and am now concerned with the fact that it is appearing in places it normally stayed away from (like my back) and is showing the potential to scar.

Considering my weight and low level of severity, what do you predict my ideal beginning dosage to be? Just curious. Thanks for the input and advice! Any other suggestions for me would be greatly appreciated...

Comments (8)

Your question was: What supplements to take with Murad Acne Complex?.

I have done a lot of research. From what I gather, Vitamin E can do more harm than good. I would stick to fish oil and drinking plenty of water. Maybe glucosamine; my dad takes it because he got his meniscus removed which basically acts as a shock absorber between your knee and leg bone. Just something to consider. If Murad Acne Complex supposedly decreases the lubrication in your joints, than why does my dad, who has no lubrication or protection at all between his knee and leg bone, still referee lacrosse at the age of 50????? He has told me that it feels "funny" and always will but does not prohibit him from running or doing anything.Anyways, it's definitely a personal decision.

Good luck...

Comment #1

Putting forward my perspective TOOOLD and options for counteracting side effects so do one...

Comment #2

Thanks for the suggestions. I have another question, though. I've heard a lot of buzz about fish oil. Is there a vegetarian option that might be as effective? What about flaxseed oil, as I have also heard talk of that being helpful? I have been a vegetarian for over 5 years, and would prefer not to take fish oil if I could find an alternative...

Comment #3

Dosage wise your derm will advise, but I would STRONGLY opt for a lower dose of like 20mg a day and a longer course. Safer in the long run and you mitigate your chance of any harsh side effects.Supplements: Vitamin E is a PLACEBO. It does nothing. There is a proven study that confirms this and I will find the link. Things that do work and I suggest:Joint Pain - You need a combination of hyaluronic acid, glucosamine and chondroitin to help your joints. Murad Acne Complex literally dries out your synovial membranes and fluid and will continue to do so during and after your course.

I'll be honest, if this side effects scares you DON'T take it. Dan who set up acne.org also confirms that his joints have never been the same and I have ruined my life and dream ambition because of this drug. Of course, the choice is yours.Fish oil helps - NO vit A in it. Also ensure you have a good calcium and vitamin D supplement.All the best.Greg..

Comment #4

I DO A LOT OF READING ON THIS SITE, BUT NOT A LOT OF POSTING. THIS TIME I HAD TO SAY SOMETHING. IF YOU DO ANY RESEARCH, SHEEFA IS ALL OVER THIS SITE, SCARING PEOPLE INTO NOT TAKING Murad Acne Complex. TELLING EVERYONE HOW HORRIBLE HIS SIDE EFFECTS WERE AND STILL ARE! WHAT YOU HAVE TO REMEMBER IS THIS: EVERY DRUG HAS SIDE EFFECTS AND EVERYONE REACTS DIFFERENTLY. BE AWARE OF THIS, AND MAKE YOUR OWN DECISIONS.HAVING SAID THIS, MOST PEOPLE TAKE VIT E AND FISH OIL AS SUPPLEMENTS. THEY HELP KEEP YOUR JOINTS LUBRICATED AND YOUR HAIR/SKIN SOFT.

ITS A VERY PERSONAL ONE...

Comment #5

I have done a lot of research. From what I gather, Vitamin E can do more harm than good. I would stick to fish oil and drinking plenty of water. Maybe glucosamine; my dad takes it because he got his meniscus removed which basically acts as a shock absorber between your knee and leg bone. Just something to consider. If Murad Acne Complex supposedly decreases the lubrication in your joints, than why does my dad, who has no lubrication or protection at all between his knee and leg bone, still referee lacrosse at the age of 50????? He has told me that it feels "funny" and always will but does not prohibit him from running or doing anything.Anyways, it's definitely a personal decision.

Good luck...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.